# SDR AALA20150401006

- Difficulty date: April 1, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 47,648 hours, 7,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 145T86293
- Condition: Corroded
- Location: Zone 100
- Part time: 47,648 hours, 7,589 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

149AL PANEL FWD TEE IS CORRODED.  R & R TEE ON PANEL 149AL IAW SRM 51-40-02.
